Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello.

I havn't posted on here for a while, because my skin has been good :P

but this morning i woke up to see a massive spot, it seems it's a kind of cyst type, under the skin.

I shouldn't be getting any of this so early after finishing accutane.

It's red & it's lumpy under the skin.. it's get me very down

i'm seeing the derm next friday, hope it's still there i want to go on accutane again, i don't think i was on long enough (JUST 16 weeks)

What do you guys think? do you think i shouldn't be getting these so early after finishing..

Please reply :)

Share this post


Link to post
Share on other sites

I was on 40 mg a day for 5 months... I had a decent-size cyst the very last week I was on accutane. Since then I haven't had but one pimple. So I wouldn't worry about it too much... as long as you got the recommended cumulative dosage by the time you were finished with the course, you should be fine. The accutane is still in your system.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×